# SDR MALA030481

- Difficulty date: October 28, 2003
- Submitted: November 4, 2003
- Operation: Air carrier
- Aircraft: N361PX
- Make and model: Saab 340B
- Aircraft serial: 340B249
- Engine: Ge CT79B
- System (JASC): 6120 · Propeller Controlling System
- Part: Governor
- Part number: 8210163
- Part serial: 2162706
- Condition: Failed
- Location: Overspeed
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT 3319, RT PROP INDICATES 1240.  RIGHT ENGINE PROP RPM 1240 W/ CONDITIONER LEVER MAX RIGHT AFTER +10.  APPROX 10 MINUTES LATER DROPPED BELOW 1180.  QRH ENGINE SHUTDOWN BELOW 1200 RPM ACCOMMPLISHED.  T/M LOCKOUT DID NOT CHANGE.  AIR RETURN TO DTW.  MAINTENANCE REMOVED AND REPLACED RT PROP OVERSPEED GOVERNOR, P/N ON/OFF 8210-163, S/N ON 2162706 IAW SAAB MM CH 61 AND 72.  PERFORMED ALL OPS CHECK GOOD AT THIS TIME.
